# SDR MASA97008

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46YV
- Make and model: Beech 1900D
- Aircraft serial: UE46
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800281
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B, M
- Precautionary procedure: O

## Discrepancy

FLT 5428 - JAN - CREW NOTICED BURNING SMELL HALFWAY THROUGH FLIGHT.  FOLLOWED EMERGENCY PROCEDURES, SMOKE CLEARED AND CONTINUED FLIGHT.  MAINTENANCE FOUND AFT VENT BLOWER INOP.  REPLACED AFT VENT BLOWER.  (M)
